MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number U1054260B
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of printed circuit board assemblies related to power and circuitry is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
 
Event or Problem Description
The manufacturer received information that a trilogy 100 was reported to have received as part of advanced exchange.The reporter stated upon receipt, the customer reported that the light to show the unit is charging was not coming on.There was also an odor of urine with the device.The device was returned to the manufacturer's service center for evaluation.There was no patient involvement, and no harm or injury reported.On device evaluation, the device was plugged in to alternating current power and the device would not charge and the power light was confirmed to not turn on.Device error codes in the error log showed error code e-201 indicating failure of the power management board.An additional error code e-202 was noted in the error log indicating circuitry failure.Replacement of the power supply printed circuit board assembly (pca) is required to address the no power light/unable to charge issue.Replacement of the power management (pca) assembly is required to address the failure of the power management pca as indicated by the occurrence of error code e-201.The system pca would need to be replaced to address the circuitry failure represented by error code e-202.No repairs have been performed to the unit.Additional findings not related to the malfunction/issue: the device was disassembled and the strong odor of urine was confirmed.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25181834
Report Number2518422-2026-013863
Device Sequence Number16048626
Product Code CBK
UDI-Device Identifier00606959028944
UDI-Public(01)00606959028944
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberU1054260B
Device Catalogue NumberU1054260B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown